Browse

Enflurane으로 인하여 발생한 마취 중 급성과민증
Intraoperative Anaphylatic Reaction to Enflurane -A Case Report -

Cited 0 time in Web of Science Cited 0 time in Scopus
Authors
박창주; 서광석; 김현정; 최진영; 염광원
Issue Date
2004
Publisher
대한치과마취과학회
Citation
대한치과마취과학회지 2004; 4 :.25-29.
Keywords
AnaphylaxisAnesthesiaGeneralEnfluraneIntraoperative complication
Abstract
Anaphylactic reactions to anesthetic drugs could potentially produce life-threatening immune-mediated crisis. Most published reports are associated with neuromuscular blockers and anaphylactic reactions to inhalation anesthetics are rare. A 25-year-old male patient with no significant medical history and no previous abnormal drug reaction was scheduled for orthognathic surgery under general anesthesia. After uneventful anesthetic induction and nasotracheal intubation, generalized urticaria and erythema were detected during the maintenance period with -enflurane. No severe changes of vital signs and no ventilation problem were accompanied. The operation was cancelled and the cutaneous lesions were faded away during the recovery with 100% . The skin-prick and intradermal tests showed that he was hypersensitive to all halogenated inhalation anesthetics including enflurane and not to intravenous anesthetics and neuromuscular blockers. The re-operation was safely carried out under intravenous anesthesia with propofol-fentanyl-vecuronium. We report this case of intraoperative anaphylactic reaction to enflurane with literature review.
ISSN
1598-4044
Language
Korean
URI
http://uci.or.kr/G100:I100-KOI(KISTI1.1003/JNL.JAKO200406142258391)

http://hdl.handle.net/10371/47936
Files in This Item:
Appears in Collections:
College of Dentistry/School of Dentistry (치과대학/치의학대학원)Dept. of Dentistry (치의학과)Journal Papers (저널논문_치의학과)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse